MAUDE Adverse Event Report: ARTHREX, INC. KEYHOLE REAMER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. KEYHOLE REAMER; ORTHOPEDIC MANUAL SURG INSTR
Model Number KEYHOLE REAMER
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-13425, batch 1392106 was received for investigation.Visual inspection identified the presence of oxidation across the entirety of the reamer.It is unknown what cleaning conditions the device had been exposed to.The most likely cause of the reportable failure could be using the incorrect cleaning detergent/procedure.
 
Event or Problem Description
It was reported, ar-13425, keyhole reamer is rusty.

Brand Name
KEYHOLE REAMER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19391485
Report Number1220246-2024-03840
Device Sequence Number7049766
Product Code LXH
UDI-Device Identifier00888867012752
UDI-Public00888867012752
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKEYHOLE REAMER
Device Catalogue NumberAR-13425
Device Lot Number1392106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown